# SDR FDEA201411123662

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR INNER SKIN THE DRAIN FITTING ATTACH DOUBLER HAS CORROSION STATION 1871- 1887 BETWEEN STRINGER -52R TO -51R.  REMOVED CORRODED DOUBLERS, FABRICATED NEW DOUBLERS & INSTALLED IAW SRM 53-20-00 FIG 6.  CAT A MAJOR REPAIR.
